# SDR AALA201706159024

- Difficulty date: May 20, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 49,607 hours, 28,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: D53480043205
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT GALLEY LOWER SILL AT STRINGER 23R BETWEEN FRAMES 66 AND 68.  REPLACED SILL PER EA #270472 AND SRM A319 51-72-11.
